# SDR USAA2013072900017

- Difficulty date: July 14, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,978 hours, 22,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53112198200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  CORROSION FOUND ON L1 DOOR CENTER SILL BETWEEN FR17 TO FR18, Y1584.  REPLACED SILL IAW SRM 51-42-11, 51-44-11 AND 51-75-12.
